# SDR GLBA2012040201

- Difficulty date: April 1, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 35,194 hours, 46,198 cycles
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AFTER TAKEOFF AT 5000 FT, NR 1 ENGINE SHUTDOWN, RAN CHECKLIST, DECLARED EMERGENCY, RETURNED TO DEPARTURE, MANUALLY FEATHER NR 1 PROP.  MX R & R LT ENGINE, PWR SEC AND GAS GENERATOR, IAW TC 1900-7100-00, OPS CHECKED GOOD.
